# SDR SWAA107956

- Difficulty date: December 17, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 23,371 hours, 13,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT OVERWING EXITS.  INSTALLED LENS PER PER MM.
